JOURNAL BROWSE
Search
Advanced SearchSearch Tips
T-SUM OF L-R FUZZY NUMBERS WITH UNBOUNDED SUPPORTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
T-SUM OF L-R FUZZY NUMBERS WITH UNBOUNDED SUPPORTS
Hong, Dug-Hun;
  PDF(new window)
 Abstract
The sum Of L - R fuzzy numbers With Unbounded Supports based on Archimedean continuous f-norm T is considered. Results are more simple than those of the case for bounded supports.
 Keywords
T-sum of fuzzy number;Archimedean t-norm;unbounded support;
 Language
English
 Cited by
 References
1.
IEEE Trans. Automat. Control, 1981. vol.26. pp.926-936 crossref(new window)

2.
Fuzzy Sets and Systems, 1991. vol.41. pp.83-87 crossref(new window)

3.
Fuzzy Sets and Systems, 1992. vol.45. pp.299-303 crossref(new window)

4.
Fuzzy Sets and Systems, 1992. vol.51. pp.155-159 crossref(new window)

5.
Fuzzy Sets and Systems, 1992. vol.51. pp.267-275 crossref(new window)

6.
Fuzzy Sets and Systems, 1994. vol.66. pp.381-382 crossref(new window)

7.
Inform. Sci., 1996. vol.88. pp.169-175 crossref(new window)

8.
Fuzzy Sets and Systems, 1994. vol.66. pp.25-38 crossref(new window)

9.
Fuzzy Sets and Systems, 1994. vol.63. pp.175-180 crossref(new window)

10.
Fuzzy Sets and Systems, 1996. vol.77. pp.349-354 crossref(new window)

11.
Fuzzy Sets and Systems, 2000. vol.116. pp.263-267 crossref(new window)

12.
Fuzzy Sets and Systems, 2001. vol.122. pp.349-352 crossref(new window)

13.
Fuzzy Sets and Systems, 1997. vol.91. pp.239-252 crossref(new window)

14.
Fuzzy Sets and Systems, 2000. vol.110. pp.269-274

15.
Journal of Mathematical Analysis and Applications, 2002. vol.267. pp.369-376 crossref(new window)

16.
Tatra Mountains Math. Publ., 1995. vol.6. pp.75-81

17.
Fuzzy Sets and Systems, 1997. vol.85. pp.379-384 crossref(new window)

18.
Fuzzy Sets and Systems, 1996. vol.87. pp.259-261

19.
Fuzzy Sets and Systems, 1997. vol.86. pp.73-78 crossref(new window)

20.
Publ. Math. Debrecen, 1963. vol.10. pp.69-81

21.
Fuzzy Sets and Systems, 1993. vol.53. pp.189-192 crossref(new window)

22.
Fuzzy Sets and Systems, 1993. vol.58. pp.339-342 crossref(new window)